# SDR DHL2007802510

- Difficulty date: January 20, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 86,868 hours, 31,939 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 86,868 hours, 31,939 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SKIN CRACKED 1" S-9 AT STA XRS 74.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR ON LT WING UPPER SKIN STA XRS 74.000 S-9 IAW SRM 57-2-1 FIG 17 PG 87-88.  REMOVED FASTENERS IAW SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW SRM 57-2-1 FIG 17 PG 87-88.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT, ENCLOSED SMN FORM 242-2.  FABRICATED REPAIR DOUBLER (AL7075T6 0.160") AND FILLER PLUG (AL7075T6 0.190") IAW SRM 57-2-1 FIG 17 PG 87-88.  TAPERED DOUBLER FROM 0.160" TO 0.080" IAW SRM 51-10-0 FIG 1 SHEET 20.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-12.  INSTALLED REPAIR PARTS IAW
